Home » FISH » General Health » Ugh…Antibiotics…

Ugh…Antibiotics…

So I have some serious dental work coming up next week. What I thought was a root canal is now an extraction and then I have another root canal on the opposite side. Then (after our move) I will be getting braces to pull my wisdom teeth forward to cover up the gap left by the extraction…what a mess!

Anyway, because my cheeks are tender, they thought I was getting an infection and anxious to keep my mouth as healthy as possible, they decided to blast everything inside me with a week’s worth of Clindamycin. Oh, joy. I have only taken one and I am starting to feel nauseous already…next time, I am taking it with crackers! In between doses I am eating yogurt. Any other suggestions on how to not destroy my body while still taking this poison?
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s